MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HYSTEROSCOPE SHEATH, 5 MM

KARL STORZ SE & CO. KG HYSTEROSCOPE SHEATH, 5 MM
Model Number 26153EA
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.The customer mentioned noted debris inside the shaft and corrosion.It is beleived that the customer was using the non-recommended cleaning solution.The previous reportability decision for this event was reversed based on a retrospective review the event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the surgeon observed debris possibly coming from the sheath.It was an appearance of metallic flakes is was small enough that it could not be seen by the naked eye only through the scope and camera.

Brand Name
HYSTEROSCOPE SHEATH, 5 MM
Common Device Name
HYSTEROSCOPE SHEATH
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key17873605
Report Number2020550-2023-00275
Device Sequence Number4401614
Product Code HET
UDI-Device Identifier04048551094167
UDI-Public4048551094167
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2023
Report Date (Section F) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number26153EA
Device Catalogue Number26153EA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/26/2021
Event Location Hospital
Date Report to Manufacturer10/04/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/04/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown